MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD THREADED CANNULA INTERLINK; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON MEDICAL SYSTEMS BD THREADED CANNULA INTERLINK; INTRAVASCULAR ADMINISTRATION SET
Model Number 303369
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported while using bd threaded cannula interlink¿ leakage occurred at the connection site.The following information was provided by the initial reporter, translated from (b)(6) to english: after using a threaded lock, the hcp found fluid leakage from the connection.After discovering this issue, the hcp attempted to screw it to the end but felt like it was pushed back.
 
Event or Problem Description
It was reported while using bd threaded cannula interlink¿ leakage occurred at the connection site.The following information was provided by the initial reporter, translated from japanese to english: after using a threaded lock, the hcp found fluid leakage from the connection.After discovering this issue, the hcp attempted to screw it to the end but felt like it was pushed back.
 
Additional Manufacturer Narrative
H.6.Investigation: two photos and one loose threaded lock component attached to an extension tubing was received and evaluated.No visual defects were observed on the threaded lock.The sample was forwarded to the manufacturing site for an evaluation and leakage testing.A visual/microscopic evaluation was performed on the returned device, no physical or molding defects were observed.No damage was observed to the threads or the micro threads.There were no missing or small damaged to the luer lock ears.The returned device did not display any adverse characteristics that would contribute to the defect the customer experienced.The device and attached extension tubing were given to molding to perform an air water leak test.No leakage was observed.Additionally, the molding department performed a visual examination of the devices and confirmed that no physical damage or molding defects were observed.Probable root cause conclusion: no determined ¿ a root cause cannot be determined in the absence of a unconfirmed defect.Dhr could not be performed due to unknown lot#.

Brand Name
BD THREADED CANNULA INTERLINK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10925427
Report Number1213809-2020-00852
Device Sequence Number14034065
Product Code FMI
UDI-Device Identifier30382903033691
UDI-Public30382903033691
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011858
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number303369
Device Catalogue Number303369
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1